# SDR SWAA2012081406686

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 87,619 hours, 53,389 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 4519A
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSFEED SELECTOR VALVE STUCK IN CLOSED POSITION.  REMOVED AND REPLACED CROSSFEED VALVE ACTUATOR PER MM.
